Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Uti antibiotics and acne breakout

Premium Questions

doctor1 MD

only has one more month of the Claravis, and is still exhibiting acne breakouts. Also, the blood tests ... is in his 5th month of...

doctor1 MD

can benedryl cause acne?Can't get into derm until August 26. Curious what's causing the recent acne ... antibiotics and rarely...

doctor1 MD

or i would have a breakout of acne like bumps that turn into a sticky crusty puss like symptom. Finally ...Four years ago i would...

doctor1 MD

Hello, Is it possible to cure folliculitis/ acne without antibiotics? Can you please tell me some care or precautions I should take...

doctor1 MD

Hi, My son who is 18 has suffered from chronic inflammatory acne for the past two years. He has seen a number of UK dermatologists and has...

Public Forum Discussions

doctor1 MD

antibiotics and have been on this course for them since Jan 2016. They have made my acne better but I m still always getting...

doctor1 MD

I ve had acne since I was a child. I had a total hysterectomy two years ago, age 37, and take daily HRT. I continue to have breakouts...

doctor1 MD

hi i am a female 26 years of age. i have nwver had acne until now.have been suffering from painful red cystic acne since 2 months.i...

doctor1 MD

. Will stopping antibiotic after 10 days and only taking acnonac will cause my acne to return?? Can i get ...Hi, I was suffering from...

doctor1 MD

Hi I am trying to help my 26 year old grandaughter . She has had many breakouts since she ... antibiotics and sores with a yellowish...

Mobile Questions and Answers

doctor1 MD

Hi, Androgenic steroids may produce acneiform eruptions. There is some scientific evidence that masturbation can cause increased testosterone...

doctor1 MD

Hi Acne has to be treated with antibiotic like erythromycin tablets. Face should be washed regularly. Avoid oily foods Regards

doctor1 MD

Oral antibiotics, if many. Vit A supplements or isoretinoin supplements. Wash twice a day. Use mild soaps. Thanks.